# SDR AALA20000587

- Difficulty date: March 24, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED AT FUSELAGE STATION 160.  INSTALLED NEW LONGERON SECTION AND SPLICE IAW SRM 53-02 FIG 18 (SHEETS 1-6).  (M)
